# SDR CALA2009082400466

- Difficulty date: August 14, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 32,187 hours, 11,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRYWAY MACHINED INTERCOSTAL LOCATED BETWEEN FLOORBEAMS STA 344 AND 360 AT LBL-11 CRACKED IN UPPER FLANGE (MARKED).  REMOVED AND REPLACED INTERCOSTAL REF SRM 51-40-02.
